A sinister view of dilation equations
Malone, David (2005) A sinister view of dilation equations. International journal of wavelets, multiresolution and information processing (IJWMIP) , 3 (1). pp. 67-77. ISSN 1793-690X
We present a technique for studying refinable functions which are compactly supported. Refinable functions satisfy dilation equations and this technique focuses on the implications of the dilation equation at the edges of the support of the refinable function. This method is fruitful, producing results regarding existence, uniqueness, smoothness and rate of growth of refinable functions.
Repository Staff Only: item control page